MAUDE Adverse Event Report: BMC MEDICAL CO., LTD LUNA G3 APAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

BMC MEDICAL CO., LTD LUNA G3 APAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number LG3600
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
React health received a complaint from a durable medical provider stating that a device had evidence of melting where power cord plugs in.The device has been received by react health.The manufacturer has received the device and investigated.
 
Additional Manufacturer Narrative
The device was returned to bmc for investigation.The power supply was not returned with the unit.The manufacturer confirmed melting at the junction point between the device and the power supply.The device powered on and operated as designed.There was no evidence of internal thermal scorching or burning.The center needle in the power interface was tilted and presumably caused the melting.The manufacturer concludes an improperly seated power cable or non-bmc power supply was the root cause.

Brand Name
LUNA G3 APAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
BMC MEDICAL CO., LTD
room 10, 17f, building 4,
huiya plaza, no.16 lize road
fengtai district,, beijing CN 1 0007
CH  CN 100073
Manufacturer (Section G)
BMC (TIANJIN) MEDICAL CO., LTD
2/f north area and 3/f
blg no.4,no.1 xinxing road
wuqing district, tianjin CN 3 0179
CH   CN 301799
Manufacturer Contact
ning xu
building c20,
venture headquarters base, no.18 fuyuan street
wuqing district, tianjin CN 3-0179
CH   CN 301799
MDR Report Key19592234
Report Number3008566132-2024-00011
Device Sequence Number8470747
Product Code BZD
UDI-Device Identifier06948538363331
UDI-Public(01)06948538363331(11)221201
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K201620
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberLG3600
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2023
Initial Report FDA Received Date06/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown